A problem on coefficient fields and equations over local rings
Compositio Mathematica, Tome 30 (1975) no. 3, p. 235-258
@article{CM_1975__30_3_235_0,
     author = {Van der Put, Marius},
     title = {A problem on coefficient fields and equations over local rings},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {30},
     number = {3},
     year = {1975},
     pages = {235-258},
     zbl = {0304.13018},
     mrnumber = {384796},
     language = {en},
     url = {http://www.numdam.org/item/CM_1975__30_3_235_0}
}
Van der Put, M. A problem on coefficient fields and equations over local rings. Compositio Mathematica, Tome 30 (1975) no. 3, pp. 235-258. http://www.numdam.org/item/CM_1975__30_3_235_0/

[1] M. Artin: On the solutions of Analytic Equations. Inventiones Math. 5,277-291. (1968). | MR 232018 | Zbl 0172.05301

[2] M. Artin: Algebraic Approximation of structures over complete local rings. IHES no. 36, 23-58. | Numdam | MR 268188 | Zbl 0181.48802

[3] J. Dieudonné and A. Grothendieck: Eléments de géométrie algébrique. IHES no. 20, 24, | Numdam

[4] M.J. Greenberg: Rational points in Henselian discrete valuation rings. IHES no. 31, 59-64. | Numdam | MR 207700 | Zbl 0146.42201

[5] M. Nagata: Local rings. Interscience Publishers 1962. | MR 155856 | Zbl 0123.03402

[] F. Oort: Hensel's lemma and rational points over local rings. Symposia Mathematica, vol. III, 1970, 217-232. | MR 262244 | Zbl 0193.35003